# SDR CALA0100653

- Difficulty date: July 12, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR JAMB DENTED AT AFT LATCHING MECHANISM.  THE BAYONET ROLLER ATTACH ARM WAS REMOVED IAW SRM 51-30-01.  A REPAIR DOUBLER AND SHIM WERE INSTALLED IAW SRM 51-30-2.  A NEW DOOR STOP WAS INSTALLED IAW SRM 51-30-5.  THE BAYONET ROLLER ATTACH ARM WAS REINSTALLED IAW SRM 51-30-01.
